# SDR GUU2008F00012

- Difficulty date: May 31, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Door Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9215. PILOT DISCREPANCY: FORWARD DOOR ACTUATOR LIGHT ILLUMINATED, TO OPEN DOOR EMERGENCY VALVE HAD TO BE USED. C/A CLEANED AND RESECURED FORWARD DOOR ACTUATOR SWITCH. (A)
